MathSciNet Relay Station
MathSciNet bibliographic data
MR717691 65N35 (65L10 65L60 65N30)
Arnold, Douglas N.; Wendland, Wolfgang L. On the asymptotic convergence of collocation methods. Math. Comp. 41 (1983), no. 164, 349–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement